Existence theorems for hairy black holes in su(N) Einstein-Yang-Mills theories

Mavromatos, N.E. and Winstanley, E. orcid.org/0000-0001-8964-8142 (1998) Existence theorems for hairy black holes in su(N) Einstein-Yang-Mills theories. J MATH PHYS, 39 (9). pp. 4849-4873. ISSN 0022-2488

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 1998 AIP Publishing. This is an author produced version of a paper subsequently published in teh Journal of Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: EQUATIONS; SPHALERONS
Dates:
  • Published: 1 September 1998
  • Accepted: 13 April 1998
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 11:02
Last Modified: 28 Jul 2016 06:43
Published Version: http://dx.doi.org/10.1063/1.532538
Status: Published
Publisher: AIP Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1063/1.532538

Download

Share / Export

Statistics